# SDR SWAA2022093030509

- Difficulty date: September 26, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 79,308 hours, 46,787 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 632QB
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK BY DRIP STICK#8; 27 DROPS IN 60 SECONDS / [01] R&R FUEL TANK ACCESS PANEL 632QB. REF AMM 28-11-11-400-801. LEAK CHECK GOOD
